Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorCameron, Peter Jephson
dc.contributor.authorPraeger, Cheryl E.
dc.date.accessioned2016-04-01T23:01:17Z
dc.date.available2016-04-01T23:01:17Z
dc.date.issued2016-05-04
dc.identifier.citationCameron , P J & Praeger , C E 2016 , ' Constructing flag-transitive, point-imprimitive designs ' , Journal of Algebraic Combinatorics , vol. 43 , no. 4 , pp. 755-769 . https://doi.org/10.1007/s10801-015-0591-4en
dc.identifier.issn1572-9192
dc.identifier.otherPURE: 178452634
dc.identifier.otherPURE UUID: f3aea31a-fccb-4fe8-8b58-4c88eb5f2a69
dc.identifier.otherScopus: 84926203667
dc.identifier.otherORCID: /0000-0003-3130-9505/work/58055557
dc.identifier.otherWOS: 000378890700002
dc.identifier.urihttp://hdl.handle.net/10023/8546
dc.description.abstractWe give a construction of a family of designs with a specified point-partition and determine the subgroup of automorphisms leaving invariant the point-partition. We give necessary and sufficient conditions for a design in the family to possess a flag-transitive group of automorphisms preserving the specified point-partition. We give examples of flag-transitive designs in the family, including a new symmetric 2-(1408,336,80) design with automorphism group 2^12:((3⋅M22):2) and a construction of one of the families of the symplectic designs (the designs S^−(n) ) exhibiting a flag-transitive, point-imprimitive automorphism group.
dc.language.isoeng
dc.relation.ispartofJournal of Algebraic Combinatoricsen
dc.rights© Springer Science+Business Media New York 2015. The final publication is available at Springer via http://dx.doi.org/10.1007/s10801-015-0591-4en
dc.subjectFlag-transitive designen
dc.subjectPoint-imprimitiveen
dc.subjectAutomorphism groupen
dc.subjectDiscrete Mathematics and Combinatoricsen
dc.subjectAlgebra and Number Theoryen
dc.subject3rd-DASen
dc.titleConstructing flag-transitive, point-imprimitive designsen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.contributor.institutionUniversity of St Andrews.Statisticsen
dc.contributor.institutionUniversity of St Andrews.Centre for Interdisciplinary Research in Computational Algebraen
dc.identifier.doihttps://doi.org/10.1007/s10801-015-0591-4
dc.description.statusPeer revieweden
dc.date.embargoedUntil2016-04-02


This item appears in the following Collection(s)

Show simple item record